MAUDE Adverse Event Report: CORK MEDICAL NISUS; NEGATIVE PRESSURE WOUND THERAPY PUMP

CORK MEDICAL NISUS; NEGATIVE PRESSURE WOUND THERAPY PUMP
Model Number CMPP-100
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is being reported as a device malfunction that has the potential to result in injury if the malfunction were to recur.The root cause of the malfunction is indeterminate but continues to be investigated by cork medical.The reported malfunction relates to known inherent device risks that are appropriately documented in our risk files.A review of the device history record for this device shows that the device completed all required inspections and testing and was properly functioning at the time of manufacture in april 2024.There is no intervening service history between manufacture and the date of this event.The instructions for use for this device require annual maintenance to be performed by trained cork medical personnel.There is no record of this maintenance being performed.The instructions for use for the device contain many precautions for the use of the device as they relate to risks of fire or thermal damage including not to use the device if exposed to liquids, if dropped or otherwise damaged, and to promptly disconnect the device from the charger when charging is complete.
 
Event or Problem Description
On august 14, 2025, a cork medical distributor reported a device failure with the description "burned hole in back of device." communication with the distributor confirmed that there were no injuries sustained and no damage to other property.The distributor indicated that the failure was only noticed when the caregiver performed a canister change.At that point, the use of the device was discontinued, and the device was returned to cork medical for evaluation.Cork medical received the device on august 18, 2025.Upon receipt, cork medical engineering staff reviewed the device with quality personnel and observed that the device appeared to have thermal damage to the battery and rear housing.The root cause of the failure could not be determined due to the thermal damage.

Brand Name
NISUS
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY PUMP
Manufacturer (Section D)
CORK MEDICAL
8000 castleway drive
indianapolis IN 46250
Manufacturer (Section G)
CORK MEDICAL
8000 castleway drive
indianapolis IN 46250
Manufacturer Contact
david scott
8000 castleway drive
indianapolis, IN 46250
8665512580
MDR Report Key23040148
Report Number3010588638-2025-00001
Device Sequence Number9769255
Product Code OMP
UDI-Device Identifier00851675007005
UDI-Public(01)00851675007005
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K140022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCMPP-100
Device Catalogue NumberCMPP-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown